No Cover Image

Journal article 59 views 26 downloads

Polyharmonic inequalities with nonlocal terms / Marius Ghergu, Yasuhito Miyamoto, Vitaly Moroz

Journal of Differential Equations, Volume: 296, Pages: 799 - 821

Swansea University Author: Vitaly Moroz

  • 57184.pdf

    PDF | Version of Record

    © 2021 The Author(s). This is an open access article under the CC BY license

    Download (341.86KB)
Published in: Journal of Differential Equations
ISSN: 0022-0396
Published: Elsevier BV 2021
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa57184
Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Polyharmonic inequalities; Nonlocal terms; Poly-superharmonic property; Liouville type results
College: College of Science
Start Page: 799
End Page: 821